Forum

Steroids

I have just been through a course of iv steroids I have previously had them and been ok but this time I feel funny I feel as if my head and legs arne together feel light headed and week
Has anyone else had these side affects I feel on edge and nurvouse it makes me wonder is it all worth it
Please help feel so low

Hold in there tattybear. I think you are just feeling your MS event as you are describing how i feel when having an 'event' but it may be worthwhile asking your MS nurse or doctor if it continues.

My legs appear to have a mind of their own and my mind and head feel like someone have filled it with helium. It does settle down and hopefully yours will do to. But hang in there and keep fighting!

JasonĀ  thumbsup

Hi

jasonb sorry to be dim but what do you mean MS event? Do you mean justĀ  MS or is it specific to steriod meds?

Just feel somewhat the same tho only left side feeling weird and head feels like its being left behind when move.

Thanks

Feeling nervous and on edge can sometimes be cos your heart rate is up ( a side effect with steroids) if it is just that it will disappear over the next day or two